MathSciNet Relay Station
MathSciNet bibliographic data
MR1757457 (2001d:46048) 46E35 (43A15 46E30)
Zobin, Nahum Extension of smooth functions from finitely connected planar domains. J. Geom. Anal. 9 (1999), no. 3, 491–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement